# SDR SWAA022689

- Difficulty date: November 12, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N324SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23414
- Aircraft time: 51,527 hours, 49,911 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT CHECK, FOUND NR 1 L/E SLAT CRACKED AT LOWER SKIN.  REPAIRED NR 1 L/E SLAT PER SRM.
